# SDR USAA920080957

- Difficulty date: April 29, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACKED FRAME, BS 480, S8L - S9L.  REPAIRED FRAME, BS 480, S8L - S9L IAW USAIRWAYS EO 5311-01019.
